Alert archive / North Carolina / River Flood Warnings in 2011

River Flood Warning 3, NWS Newport/Morehead City, NC

August 27, 2011Beaufort County, North Carolina

NWS Newport/Morehead City, NC issued this river flood warning at Aug 27, 2011, 5:47 AM EDT for Beaufort County, North Carolina. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2011, 5:47 AM EDT (09:47 UTC)
Expired
Aug 27, 2011, 9:52 PM EDT
In force
16 hr
Issued by
NWS Newport/Morehead City, NC
Flood severity
Minor

County Beaufort County, NC

The radar

The Morehead City radar (KMHX), 79 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pamlico River at Washington (in MLLW) (PAMN7). The gauge peaked at 7.45 ft at Aug 27, 2011, 1:00 PM EDT.

actionminormoderatemajor0508/2708/2808/29
Action stage
3.5 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
7 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02084472, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WGUS42 KMHX 270947
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
547 AM EDT SAT AUG 27 2011

...THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NORTH CAROLINA... 

  PAMLICO RIVER NEAR WASHINGTON AFFECTING BEAUFORT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. MOST FLOOD DEATHS OCCUR 
IN AUTOMOBILES WHEN PEOPLE TRY TO DRIVE THROUGH FLOODED AREAS. 

CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. FLOOD WATERS WILL 
WEAKEN THE BANKS MAKING THEM DANGEROUS.

A FOLLOWUP PRODUCT WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE A 
LITTLE LATER.

&&

NCC013-280947-
/O.NEW.KMHX.FL.W.0003.110827T0947Z-000000T0000Z/
/PAMN7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
547 AM EDT SAT AUG 27 2011

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PAMLICO RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 4.5 FEET.
* IMPACT...AT 4.5 FEET...BOTH THE PAMLICO RIVER AND CHOCOWINITY BAY 
  BEGIN TO FLOOD THE TWIN LAKES CAMPGROUND AS WELL AS BAYSIDE SHORES 
  AND PORTSIDE. WATER WILL REACH HOMES IN BAYSIDE SHORES AND ACCESS 
  TO LOCATIONS IN AND AROUND WHICHARDS BEACH WILL BE CUT OFF BY FLOOD
  WATERS. MINOR FLOODING BEGINS IN THE TOWN OF WASHINGTON.

$$
2 follow-up statements
681 
WGUS42 KMHX 271354
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
954 AM EDT SAT AUG 27 2011

  PAMLICO RIVER NEAR WASHINGTON AFFECTING BEAUFORT COUNTY
  TRENT RIVER AT POLLOCKSVILLE AFFECTING JONES COUNTY
  SWIFT CREEK NEAR STREETS FERRY AFFECTING CRAVEN COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. MOST FLOOD DEATHS OCCUR 
IN AUTOMOBILES WHEN PEOPLE TRY TO DRIVE THROUGH FLOODED AREAS. 

CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS. FLOOD WATERS WILL 
WEAKEN THE BANKS MAKING THEM DANGEROUS.

A FOLLOWUP PRODUCT WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE A 
LITTLE LATER.

&&

NCC013-281354-
/O.CON.KMHX.FL.W.0003.000000T0000Z-000000T0000Z/
/PAMN7.1.ER.110827T1031Z.110827T1545Z.000000T0000Z.UU/
954 AM EDT SAT AUG 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE PAMLICO RIVER NEAR WASHINGTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9 AM SATURDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 4.5 FEET.
* IMPACT...AT 7.0 FEET...SIGNIFICANT FLOODING OF THE TOWN OF 
  WASHINGTON ALONG WITH MAJOR FLOODING OF WHICHARDS BEACH AND ALL 
  SURROUNDING AREAS. EVACUATIONS MAY BE NEEDED ESPECIALLY IN THE 
  WICHARDS BEACH AREA WHERE NUMEROUS RESIDENCES AND ROADS WILL FLOOD.

$$

NCC103-281354-
/O.CON.KMHX.FL.W.0001.000000T0000Z-000000T0000Z/
/PLLN7.1.ER.110827T0825Z.110827T2210Z.000000T0000Z.NO/
954 AM EDT SAT AUG 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE TRENT RIVER AT POLLOCKSVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9 AM SATURDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 5.0 FEET.
* IMPACT...AT 9 FEET...SOME HOMES NEAR THE RIVER IN HUGH PLANTATION 
  FARMS AND TRENT ACRES WILL FLOOD. SOME EVACUATIONS MAY BE NEEDED.

$$

NCC049-281354-
/O.CON.KMHX.FL.W.0002.000000T0000Z-000000T0000Z/
/SWFN7.1.ER.110827T0832Z.110827T1530Z.000000T0000Z.UU/
954 AM EDT SAT AUG 27 2011

THE FLOOD WARNING CONTINUES FOR 
  THE SWIFT CREEK NEAR STREETS FERRY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9 AM SATURDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 4.0 FEET.
* IMPACT...AT 4.0 FEET...WATER WILL OVERFLOW BANKS AND BEGIN TO 
  THREATEN A FEW HOMES ALONG STREETS FERRY ROAD JUST SOUTH OF THE 
  CREEK. STREETS FERRY ROAD STARTS TO FLOOD.

$$
941 
WGUS82 KMHX 280152
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
952 PM EDT SAT AUG 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ...
 
  PAMLICO RIVER NEAR WASHINGTON AFFECTING BEAUFORT COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ...
  SWIFT CREEK NEAR STREETS FERRY AFFECTING CRAVEN COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE VEHICLES THROUGH FLOODED AREAS. MOST FLOOD DEATHS OCCUR 
IN AUTOMOBILES WHEN PEOPLE TRY TO DRIVE THROUGH FLOODED AREAS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...LOCAL
RADIO...MEDIA OR CABLE TV. 

&&

NCC013-280222-
/O.CAN.KMHX.FL.W.0003.000000T0000Z-110828T0152Z/
/PAMN7.1.ER.110827T1031Z.110827T1645Z.110827T1934Z.UU/
952 PM EDT SAT AUG 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PAMLICO RIVER NEAR WASHINGTON.
* AT  9 PM SATURDAY THE STAGE WAS 0.9 FEET. 
* FLOOD STAGE IS 4.5 FEET. 

$$

NCC049-290152-
/O.CON.KMHX.FL.W.0002.000000T0000Z-000000T0000Z/
/SWFN7.2.ER.110827T0832Z.110827T1645Z.000000T0000Z.UU/
952 PM EDT SAT AUG 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWIFT CREEK NEAR STREETS FERRY.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9 PM SATURDAY THE STAGE WAS 5.5 FEET. 
* MINOR FLOODING IS OCCURRING AND N/A FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET. 
* IMPACT...AT 4.0 FEET...WATER WILL OVERFLOW BANKS AND BEGIN TO 
  THREATEN A FEW HOMES ALONG STREETS FERRY ROAD JUST SOUTH OF THE 
  CREEK. STREETS FERRY ROAD STARTS TO FLOOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Aug 27, 5:28 AM EDT, 19 minutes earlier.

Area forecast discussion, Aug 27, 5:28 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
528 AM EDT SAT AUG 27 2011

.SYNOPSIS...
EXCESSIVE PRECIPITATION WILL BE ACCOMPANIED BY VERY STORNG WINDS
AS HURRICANE IRENE TRACKS NORTH THROUGH COASTAL NORTH CAROLINA
TODAY. IRENE WILL MOVE WELL NORTHEAST OF THE REGION ON SUNDAY WITH
HIGH PRESSURE BUILDING IN BEHIND THE DEPARTING HURRICANE. A WEAK
COLD FRONT WILL MOVE SOUTH THROUGH THE AREA MONDAY AND BECOME
STATIONARY JUST TO THE SOUTH THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 5 PM THE CENTER OF IRENE WAS LOCATED 35 MILES SOUTH OF CAPE
LOOKOUT AS A CATEGORY ONE HURRICANE. IRENE WILL MAKE LANDFALL NEAR
CAPE LOOKOUT IN THE NEXT FEW HOURS AND CONTINUE MOVING NNE ACRS
PAMLICO SOUND AND EXITING OFF THE NORTHERN OUTER BANKS LATER THIS
AFTN. HURRICANE FORCE WINDS HAVE BEEN RECENTLY REPORTED BY
MESONET SITES AND TRAINED OBSERVERS OVER DOWNEAST CARTERET COUNTY
JUST AHEAD OF THE EYEWALL. DETAILS FOR SPECIFIC IMPACTS CAN BE
FOUND IN THE HURRICANE LOCAL STATEMENTS (HLS).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
CONDITIONS WILL GRADUALLY IMPROVE AS HURRICANE IRENE MOVES QUICKLY
AWAY FROM THE NORTHERN OUTER BANKS TONIGHT WITH LINGERING HEAVY
RAINFALL AND GUSTY WINDS ENDING LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
AFTER IRENE LIFTS WELL TO THE NORTHEAST ON SUNDAY...A MID-LEVEL
TROUGH WILL LINGER ALONG THE EAST COAST INTO TUESDAY. A WEAK
FRONTAL BOUNDARY WILL MOVE INTO THE CENTRAL CAROLINAS MONDAY AND
TUESDAY AND WILL PROVIDE THE ONLY THREAT OF RAINFALL IN THE
EXTENDED PERIOD AFTER THE HURRICANE. BY WEDNESDAY...BOTH THE ECMWF
AND THE GFS INDICATE UPPER RIDGE BUILDING EAST WITH TEMPERATURES
NEAR NORMAL AND RAIN CHANCES BELOW CLIMATOLOGY.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH TONIGHTY/
MVFR/IFR CONDITIONS WILL PREVAIL IN MODERATE TO HEAVY RAIN AND
LOW CIGS TODAY. WIND GUSTS WILL EXCEED TROPICAL STORM FORCE
THROUGH MUCH OF THE DAY BEFORE GRADUALLY DECREASING OVERNIGHT.

LONG TERM /SAT NIGHT THROUGH WEDNESDAY/...
FLYING CONDITIONS IMPROVING EARLY SUNDAY IN THE WAKE OF IRENE WITH
MAINLY CLEAR SKIES AND DECREASING WIND BY AFTN.

&&

.MARINE...
SHORT TERM /THROUGH TONIGHT/
HURRICANE CONDITIONS WILL CONTINUE ALONG THE NC COAST TODAY INTO
TONIGHT. SLOWLY DECREASING SEAS AND WINDS TONIGHT AS IRENE MOVES
NE OF THE AREA.

LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
AFTER THE HURRICANE MOVES AWAY SUNDAY MORNING...IT WILL DRAG A
COLD FRONT ACROSS THE REGION BY SUNDAY WITH HIGH PRESSURE BUILDING
TO THE NORTH. THIS WILL PROVIDE SEVERAL DAYS OF NE FLOW. WINDS
WILL REMAIN GUSTY AND SEAS ROUGH ON SUNDAY BEFORE DIMINISHING
RAPIDLY SUNDAY NIGHT. RELATIVELY BENIGN MARINE CONDITIONS EXPECTED
MONDAY THROUGH LATE NEXT WEEK.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HURRICANE WARNING FOR NCZ029-044>047-079>081-090>095-098-103-
     104.
     FLOOD WATCH THROUGH SUNDAY MORNING FOR NCZ029-044>047-079>081-
     090>095-098-103-104.
MARINE...HURRICANE WARNING FOR AMZ130-135-150-152-154-156-158.
&&

SYNOPSIS...BTC
NEAR TERM...BTC/TL
SHORT TERM...BTC/DAG
LONG TERM...CTC/BTC
AVIATION...BTC/TL
MARINE...CTC/BTC/DAG
Hazardous weather outlook, Aug 27, 1:13 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
113 AM EDT SAT AUG 27 2011

NCZ044-079-090-091-104-280515-
PITT-GREENE-DUPLIN-LENOIR-OUTER BANKS HYDE-
113 AM EDT SAT AUG 27 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ029-045>047-080-081-092>095-098-103-280515-
MARTIN-WASHINGTON-TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-
CRAVEN-PAMLICO-CARTERET-ONSLOW-OUTER BANKS DARE-
113 AM EDT SAT AUG 27 2011

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...
...TORNADO WATCH 810 IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HURRICANE WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TORNADO WATCH.
   HURRICANE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HURRICANE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 27, 3:52 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
352 AM EDT SAT AUG 27 2011

NCZ095-271000-
CARTERET-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT
352 AM EDT SAT AUG 27 2011

...HURRICANE FORCE WIND GUSTS SPREADING OVER CARTERET COUNTY...

HEAVY RAIN BANDS JUST AHEAD OF THE CENTER OF HURRICANE IRENE ARE
SPREADING INTO CARTERET COUNTY AND ARE ASSOCIATED WITH RECENT
GUSTS TO 75 TO 85 MPH AT CAPE LOOKOUT AND FORT MACON. THESE
STRONGER WINDS CAN BE EXPECTED TO SPREAD OVER THE REST OF CARTERET
COUNTY THROUGH 6 AM.

10
Local storm report, Aug 27, 4:29 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
429 AM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 AM     STORM SURGE      NORTH HARLOWE           34.86N 76.77W
08/27/2011  M5.50 FT         CRAVEN             NC   TRAINED SPOTTER

            ON CLUBFOOT CREEK

&&

AUSTIN
Local storm report, Aug 27, 4:32 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
432 AM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     HIGH SUST WINDS  STACY                   34.84N 76.43W
08/27/2011  M80 MPH          CARTERET           NC   TRAINED SPOTTER

            GUSTING TO 93 MPH

&&

AUSTIN
Local storm report, Aug 27, 4:39 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
439 AM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 AM     STORM SURGE      NORTH HARLOWE           34.86N 76.77W
08/27/2011  M6.00 FT         CRAVEN             NC   TRAINED SPOTTER

            ON CLUBFOOT CREEK

&&

AUSTIN
Local storm report, Aug 27, 4:59 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
459 AM EDT SAT AUG 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 AM     STORM SURGE      NORTH HARLOWE           34.86N 76.77W
08/27/2011  M7.50 FT         CRAVEN             NC   TRAINED SPOTTER

            ON CLUBFOOT CREEK

&&

AUSTIN
Special weather statement, Aug 27, 5:41 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
541 AM EDT SAT AUG 27 2011

NCZ095-103-104-271145-
CARTERET-OUTER BANKS DARE-OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
541 AM EDT SAT AUG 27 2011

...HURRICANE FORCE WIND GUSTS THROUGH 8 AM EDT...

AS HURRICANE IRENE APPROACHES JUST SOUTH OF CAPE LOOKOUT...WIND
GUSTS OF 75 TO 95 MPH WILL CONTINUE ALONG COASTAL SECTIONS THROUGH
8 AM EDT. THE STRONGEST WINDS WILL BE OVER AREAS ADJACENT TO THE
WATER FROM AROUND BEAUFORT INLET TO CAPE HATTERAS.

NCZ045>047-080-081-092>094-098-271145-
WASHINGTON-TYRRELL-MAINLAND DARE-BEAUFORT-MAINLAND HYDE-JONES-
CRAVEN-PAMLICO-ONSLOW-
INCLUDING THE CITIES OF...PLYMOUTH...COLUMBIA...WASHINGTON...
RIVER ROAD...MAYSVILLE...POLLOCKSVILLE...TRENTON...NEW BERN...
HAVELOCK...VANCEBORO...ORIENTAL...ALLIANCE...BAYBORO...ARAPAHOE...
MINNESOTT BEACH...VANDEMERE...STONEWALL...JACKSONVILLE
541 AM EDT SAT AUG 27 2011

...WIND GUSTS UP TO 80 MPH THROUGH 8 AM EDT...

AS HURRICANE IRENE APPROACHES JUST SOUTH OF CAPE LOOKOUT...WIND
GUSTS OF 60 TO 80 MPH CAN BE EXPECTED OVER COASTAL SECTIONS INLAND
OF THE OUTER BANKS THROUGH 8 AM EDT. THE STRONGEST WINDS WILL BE
OVER AREAS ADJACENT TO THE WATER.

NCZ029-044-079-090-091-271145-
MARTIN-PITT-GREENE-DUPLIN-LENOIR-
INCLUDING THE CITIES OF...WILLIAMSTON...ROBERSONVILLE...
GREENVILLE...SNOW HILL...HOOKERTON...WALLACE...WARSAW...
ROSE HILL...KENANSVILLE...BEULAVILLE...MAGNOLIA...KINSTON
541 AM EDT SAT AUG 27 2011

...WIND GUSTS UP TO 60 MPH THROUGH 8 AM EDT...

AS HURRICANE IRENE APPROACHES JUST SOUTH OF CAPE LOOKOUT...WIND
GUSTS OF 40 TO 60 MPH CAN BE EXPECTED OVER THE COASTAL PLAINS
THROUGH 8 AM EDT.THE STRONGEST WIND WILL BE ALONG AND EAST OF A
WILLIAMSTON...GREENVILLE...KINSTON...KENANSVILLE LINE.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:09 PM EDTTornado WarningMHXBeaufort, Hyde, Pamlico36 min
Aug 26, 10:12 PM EDTAreal Flood WarningMHXBeaufort, Carteret, Craven, Dare, Hyde, Jones and 4 more6 hr
Aug 26, 10:39 PM EDTTornado WarningMHXOnslow36 min
Aug 26, 10:53 PM EDTTornado WarningMHXTyrrell, Washington52 min
Aug 26, 10:54 PM EDTTornado WarningMHXBeaufort, Hyde, Tyrrell, Washington36 min
Aug 26, 11:43 PM EDTTornado WarningMHXTyrrell32 min
Aug 27, 4:12 AM EDTRiver Flood WarningMHXJones20 hr
Aug 27, 4:29 AM EDTAreal Flood WarningMHXDare, Hyde6 hr
Aug 27, 4:31 AM EDTAreal Flood WarningMHXBeaufort, Carteret, Craven, Dare, Hyde, Jones and 4 more6 hr
Aug 27, 4:52 AM EDTRiver Flood WarningMHXCraven9 days
Aug 27, 9:23 AM EDTAreal Flood WarningMHXDuplin, Greene, Lenoir, Martin, Pitt12 hr
Aug 27, 9:33 AM EDTAreal Flood WarningMHXBeaufort, Carteret, Craven, Dare, Duplin, Hyde and 8 more12 hr
Aug 27, 12:51 PM EDTFlash Flood WarningMHXBeaufort, Craven, Greene, Hyde, Jones, Lenoir and 5 more6 hr
Aug 27, 12:58 PM EDTAreal Flood WarningMHXDare, Hyde6 hr
Aug 27, 4:20 PM EDTRiver Flood WarningMHXDuplin5 hr
Aug 27, 4:20 PM EDTRiver Flood WarningMHXGreene3 days
Aug 27, 4:20 PM EDTRiver Flood WarningMHXPitt8 days
Aug 27, 4:20 PM EDTRiver Flood WarningMHXMartin5 hr
Aug 27, 4:29 PM EDTRiver Flood WarningMHXPitt3 days

Nearby

River Flood Warnings in North Carolina, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.